# SDR UALA2011120806755

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 55,471 hours, 15,523 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING INBD DRY BAY HAS FUEL LEAK.  DUE TO SEVERAL REPORTS OF LEFT WING INBOARD DRY BAY STAIN WITH LEFT TANK FUELED, ACCOMPLISH LEAK CHECK PER MM AND EVALUATE PER FIGURE 602.  AFTER COMPLETING THE EVALUATION ACCOMPLISH WING DRY BAY ACCESS DOOR INSPECTION AND CHECK.  ACP STATIC LEAK CHECK WITH LT WING AND CENTER TANK FULL.  FUEL STAIN ON BOTTOM OF LT WING INBD DRY BAY FROM DRAIN HOLES.  FOUND NR 1 DRY BAY DRAIN HOLE LEAKING; CLASSIFIED AS A SEEP APPROX 2 IN WIDE AFTER 15 MINS.  UNABLE TO LOCATE LEAK WITH BOROSCOPE.  WIPED AND CLEANED AREA OF FUEL.  WAITED 15 MIN PER MM.  NO FUEL PRESENT AFTER 15 MIN TO BE RECHECKED AFTER EACH FLIGHT.  VERIFIED OUT OF LIMITS ON WU U1192P.  REPAIRED LEAK ON WU U7878J PER AMT.  LEAK CHECKS GOOD.
